Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Partitions and Diamond

Pierre Matet
Proceedings of the American Mathematical Society
Vol. 97, No. 1 (May, 1986), pp. 133-135
DOI: 10.2307/2046094
Stable URL: http://www.jstor.org/stable/2046094
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Partitions and Diamond
Preview not available

Abstract

We restate the diamond principle in terms of partitions, and we show that a weakening of diamond follows from the generalized continuum hypothesis.

Page Thumbnails

  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135